zbMATH — the first resource for mathematics

On univalent functions convex in one direction. (English) Zbl 0408.30010

30C25 Covering theorems in conformal mapping theory
30C45 Special classes of univalent and multivalent functions of one complex variable (starlike, convex, bounded rotation, etc.)
Full Text: DOI
[1] Walter Hengartner and Glenn Schober, On Schlicht mappings to domains convex in one direction, Comment. Math. Helv. 45 (1970), 303 – 314. · Zbl 0203.07604 · doi:10.1007/BF02567334 · doi.org
[2] W. Hengartner and G. Schober, A remark on level curves for domains convex in one direction, Applicable Anal. 3 (1973), 101 – 106. Collection of articles dedicated to Eberhard Hopf on the occasion of his 70th birthday. · Zbl 0257.30006 · doi:10.1080/00036817308839059 · doi.org
[3] M. S. Robertson, Analytic Functions Star-Like in One Direction, Amer. J. Math. 58 (1936), no. 3, 465 – 472. · Zbl 0014.12002 · doi:10.2307/2370963 · doi.org
[4] W. C. Royster and Michael Ziegler, Univalent functions convex in one direction, Publ. Math. Debrecen 23 (1976), no. 3-4, 339 – 345. · Zbl 0365.30005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.